Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure patrickhh

Posted by SLS on April 30, 2006, at 7:59:31

In reply to Re: Another drug failure, posted by patrickhh on April 29, 2006, at 20:23:42

> > My response to the addition of Wellbutrin followed a pattern similar to those I've had with antidepressants in the past. Two to three weeks after starting an antidepressant, I begin to improve markedly. This will last for 3 days to a week. I then relapse. I cannot recapture the antidepressant effect regardless of dosage adjustments and length of trial. This has been going on since 1982.


> The loss of response you explain sounds like a soft bipolar sign.


Yes. I was diagnosed at the NIH as having bipolar disorder. I become manic only in association with the use of medication. This has happened only a handful of times.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:635786
URL: http://www.dr-bob.org/babble/20060429/msgs/638341.html